Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Multipliers for spherical harmonic expansions

Author: Robert S. Strichartz
Journal: Trans. Amer. Math. Soc. 167 (1972), 115-124
MSC: Primary 43A75
MathSciNet review: 0306823
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions are given for an operator on the sphere that commutes with rotations to be bounded in $ {L^p}$. The conditions are analogous to those of Hörmander's well-known theorem on Fourier multipliers.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A75

Retrieve articles in all journals with MSC: 43A75

Additional Information

PII: S 0002-9947(1972)0306823-9
Keywords: Spherical harmonics, $ {L^p}$ multipliers, Littlewood-Paley theory
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia